# SDR ASAA2014061808269

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 843 hours, 258 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009636
- Condition: Failed
- Location: Ee Bay
- Part time: 845 hours, 259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ON DURING PREFLIGHT.  ACFT GROUNDED.  VERIFIED DEFECT.  SPCU BITE LOGS STATIC INVERTER.  REPLACED STATIC INVERTER REF MM 24-34-21, GROUND VERIFICATION TEST PASSED.
